# SDR CA150917006

- Difficulty date: June 22, 2015
- Submitted: June 13, 2017
- Operation: General aviation
- Make and model: Cndair CL6002C10
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: E/E Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) THE CRJS TYPICALLY PERFORM ONE AVIONICS BAY SMOKE TEST PER MODEL DURING CERTIFICATION. THE TESTING INVOLVES GENERATING SMOKE IN THE AVIONICS BAY, AND VERIFYING THAT INADVERTENT SMOKE DETECTION OF NON-AFFECTED ZONES DOES NOT OCCUR. IN ADDITION, THE TEST ENSURES THAT SMOKE DOES NOT ENTER THE CABIN THROUGH THE FLOOR SILL DECOMPRESSION PASSAGE AREAS. OFTEN TIMES THE FLOOR SILL LAYOUT IS FINE-TUNED DURING THESE CERTIFICATION TESTS. THE SMOKE PENETRATION CONFIGURATION OF THE TEST AIRCRAFT IS SUPPOSED TO BE MAINTAINED FOR ALL OTHER AIRCRAFT PRODUCED TO PRECLUDE RE-TESTING AND MAINTAIN COMPLIANCE WITH THE APPLICABLE STANDARDS. IN ADDITION, THIS METHODOLOGY ENSURES OCCUPANT SAFETY FROM SMOKE AND TOXIC FUMES. FLOOR SILL PENETRATIONS ARE NOT SAME FOR ALL CUSTOMERS. EACH NEW CUSTOMER SHOULD HAVE MAINTAINED THE FLOOR SILL APERTURE OF THE TYPE CERT AIRCRAFT, HOWEVER, THIS REQUIREMENT DID NOT FLOW DOWN TO ALL THE GROUPS INVOLVED. WHEN THE OPERATOR SELECTS A DIFFERENT 9G BULKHEAD LOCATION, MORE FLOOR SILL OPEN INTO THE CABIN, AND THESE SHOULD HAVE BEEN BLOCKED WITH BLANKING PLATES. THERE IS AN OPEN BOMBARDIER CAW PROJECT OPEN FOR THIS ISSUE (RJX-CA-21-38)  (TC# 20150917006)
